Aa
A
A
A
Close
Birth Control (Contraception) Community
6.42k Members
Avatar universal

Itchy hives/rash and depression with Loesrin

Help - has anyone had a rash with Loestrin - I have been itching and have rash on stomache chest and back.  I also experienced terrible depression that put me in a zombie state.  I only used this drug for one week and my doctor took me off.  Did anyone experience these symptoms???
2 Responses
Avatar universal
I also took lo loestrin for about a month and stopped right before the brown pills because I was also feeling depressed. The day after I stopped I got hives on my back, neck, and stomach around the time that I was supposed to take my brown pill. Not sure if it would happen that quickly but its a possibility.
Avatar universal
I also took lo loestrin for about a month and stopped right before the brown pills because I was also feeling depressed. The day after I stopped I got hives on my back, neck, and stomach around the time that i was supposed to take the brown pill. Not sure if theyre directly related but its possible.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.